# SDR ERAA074622

- Difficulty date: June 15, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N128EH
- Make and model: Bolkms BO105S
- Aircraft serial: 572
- Aircraft time: 12,564 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 303
- Condition: Stiff
- Location: Tail Rotor
- Part time: 12,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INFORMATION FOR FAA SDR.   CC: AMERICAN EUROCOPTER CORP.  T/R ASSY HAS STIFF PEDALS. FOUND NO ABNORMAL WEAR OR DEFECTS ACTION TAKEN:  DISASSEMBLED, CLEANED AND INSPECTED BUSHINGS ON INNER SLEEVE, REPLACED SEALS AND BUSHIGS IN BLADE MOUNTING FORKS  REASSEMBLED AND BALANCED.  ALL WORK DONE IAW MBB BO105 REM301, MBB BO105MM CHAPTERS 34 & 107 AND MARVEL BOOK.
